# SDR VNAA202209029942

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: MM67035329011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NET ATTACHMENT PLATES (3 EAS) ON AFT BAGGAGE BAY DOOR CUTOUT STRUCTURE BETWEEN FS=1000.00 AND FS=1047.00.
